September  2012, 4(3): 297-311. doi: 10.3934/jgm.2012.4.297

Dual pairs in resonances

1. 

Department of Mathematics, Imperial College London, London SW7 2AZ, United Kingdom

2. 

Department of Mathematics, West University of Timişoara, 300223 Timişoara, Romania

Received  November 2010 Revised  May 2011 Published  October 2012

A family of dual pairs of Poisson maps associated to $n:m$ and $n:-m$ resonances are investigated using Nambu-type Poisson structures.
Citation: Darryl D. Holm, Cornelia Vizman. Dual pairs in resonances. Journal of Geometric Mechanics, 2012, 4 (3) : 297-311. doi: 10.3934/jgm.2012.4.297
References:
[1]

R. Cushman and D. L. Rod, Reduction of the semisimple $1:1$ resonance,, Physica D, 6 (1982), 105. Google Scholar

[2]

A. Elipe, Complete reduction of oscillators in resonance $p:q$,, Phys. Rev. E, 61 (2000), 6477. Google Scholar

[3]

F. Fassò, Superintegrable Hamiltonian systems: Geometry and perturbations,, Acta Appl. Math., 87 (2005), 93. Google Scholar

[4]

F. Gay-Balmaz and C. Vizman, Dual pairs in fluid dynamics,, Ann. Global. Anal. Geom., (). Google Scholar

[5]

D. D. Holm, "Geometric Mechanics Part 1: Dynamics and Symmetry,", World Scientific, (2008). Google Scholar

[6]

D. D. Holm and J. E. Marsden [2004], Momentum maps and measure-valued solutions (peakons, filaments and sheets) for the EPDiff equation, in The Breadth of Symplectic and Poisson Geometry,, A Festshrift for Alan Weinstein, 232 (2004), 203. Google Scholar

[7]

T. Iwai, On reduction of two degrees of freedom Hamiltonian systems by an $S^1$ action and $SO_0(1,2)$ as a dynamical group,, J. Math. Phys., 26 (1985), 885. Google Scholar

[8]

M. Kummer, On resonant nonlinearly coupled oscillators with two equal frequencies,, Commun. Math. Phys., 48 (1976), 53. Google Scholar

[9]

M. Kummer, On resonant classical Hamiltonians with two equal frequencies,, Commun. Math. Phys., 58 (1978), 85. doi: 10.1007/BF01624789. Google Scholar

[10]

M. Kummer, On the construction of the reduced phase space of a Hamiltonian system with symmetry,, Indiana Univ. Math. J., 30 (1981), 281. doi: 10.1512/iumj.1981.30.30022. Google Scholar

[11]

M. Kummer, On resonant Hamiltonian systems with finitely many degrees of freedom,, in, 252 (1986), 19. Google Scholar

[12]

J. E. Marsden, Generic Bifurcation of Hamiltonian Systems with Symmetry, appendix to Golubitsky and Stewart, Physica D,, 24 (1987), 24 (1987), 391. Google Scholar

[13]

J. E. Marsden and A. Weinstein, Coadjoint orbits, vortices, and Clebsch variables for incompressible fluids,, Phys. D, 7 (1983), 305. Google Scholar

[14]

A. S. Mishenko and A. T. Fomenko, Generalized Liouville method of integration of Hamiltonian systems,, Funct. Anal. Appl., 12 (1978), 113. Google Scholar

[15]

J.-P. Ortega and T. S. Ratiu, "Momentum Maps and Hamiltonian Reduction,", Progress in Mathematics (Boston, 222 (2004). Google Scholar

[16]

A. Weinstein, The local structure of Poisson manifolds,, J. Diff. Geom., 18 (1983), 523. Google Scholar

show all references

References:
[1]

R. Cushman and D. L. Rod, Reduction of the semisimple $1:1$ resonance,, Physica D, 6 (1982), 105. Google Scholar

[2]

A. Elipe, Complete reduction of oscillators in resonance $p:q$,, Phys. Rev. E, 61 (2000), 6477. Google Scholar

[3]

F. Fassò, Superintegrable Hamiltonian systems: Geometry and perturbations,, Acta Appl. Math., 87 (2005), 93. Google Scholar

[4]

F. Gay-Balmaz and C. Vizman, Dual pairs in fluid dynamics,, Ann. Global. Anal. Geom., (). Google Scholar

[5]

D. D. Holm, "Geometric Mechanics Part 1: Dynamics and Symmetry,", World Scientific, (2008). Google Scholar

[6]

D. D. Holm and J. E. Marsden [2004], Momentum maps and measure-valued solutions (peakons, filaments and sheets) for the EPDiff equation, in The Breadth of Symplectic and Poisson Geometry,, A Festshrift for Alan Weinstein, 232 (2004), 203. Google Scholar

[7]

T. Iwai, On reduction of two degrees of freedom Hamiltonian systems by an $S^1$ action and $SO_0(1,2)$ as a dynamical group,, J. Math. Phys., 26 (1985), 885. Google Scholar

[8]

M. Kummer, On resonant nonlinearly coupled oscillators with two equal frequencies,, Commun. Math. Phys., 48 (1976), 53. Google Scholar

[9]

M. Kummer, On resonant classical Hamiltonians with two equal frequencies,, Commun. Math. Phys., 58 (1978), 85. doi: 10.1007/BF01624789. Google Scholar

[10]

M. Kummer, On the construction of the reduced phase space of a Hamiltonian system with symmetry,, Indiana Univ. Math. J., 30 (1981), 281. doi: 10.1512/iumj.1981.30.30022. Google Scholar

[11]

M. Kummer, On resonant Hamiltonian systems with finitely many degrees of freedom,, in, 252 (1986), 19. Google Scholar

[12]

J. E. Marsden, Generic Bifurcation of Hamiltonian Systems with Symmetry, appendix to Golubitsky and Stewart, Physica D,, 24 (1987), 24 (1987), 391. Google Scholar

[13]

J. E. Marsden and A. Weinstein, Coadjoint orbits, vortices, and Clebsch variables for incompressible fluids,, Phys. D, 7 (1983), 305. Google Scholar

[14]

A. S. Mishenko and A. T. Fomenko, Generalized Liouville method of integration of Hamiltonian systems,, Funct. Anal. Appl., 12 (1978), 113. Google Scholar

[15]

J.-P. Ortega and T. S. Ratiu, "Momentum Maps and Hamiltonian Reduction,", Progress in Mathematics (Boston, 222 (2004). Google Scholar

[16]

A. Weinstein, The local structure of Poisson manifolds,, J. Diff. Geom., 18 (1983), 523. Google Scholar

[1]

Boris Kolev. Poisson brackets in Hydrodynamics. Discrete & Continuous Dynamical Systems - A, 2007, 19 (3) : 555-574. doi: 10.3934/dcds.2007.19.555

[2]

Yacine Aït Amrane, Rafik Nasri, Ahmed Zeglaoui. Warped Poisson brackets on warped products. Journal of Geometric Mechanics, 2014, 6 (3) : 279-296. doi: 10.3934/jgm.2014.6.279

[3]

Paul Skerritt, Cornelia Vizman. Dual pairs for matrix groups. Journal of Geometric Mechanics, 2019, 11 (2) : 255-275. doi: 10.3934/jgm.2019014

[4]

Michael Entov, Leonid Polterovich, Daniel Rosen. Poisson brackets, quasi-states and symplectic integrators. Discrete & Continuous Dynamical Systems - A, 2010, 28 (4) : 1455-1468. doi: 10.3934/dcds.2010.28.1455

[5]

Luis García-Naranjo. Reduction of almost Poisson brackets and Hamiltonization of the Chaplygin sphere. Discrete & Continuous Dynamical Systems - S, 2010, 3 (1) : 37-60. doi: 10.3934/dcdss.2010.3.37

[6]

Tomoki Ohsawa. Dual pairs and regularization of Kummer shapes in resonances. Journal of Geometric Mechanics, 2019, 11 (2) : 225-238. doi: 10.3934/jgm.2019012

[7]

Anat Amir. Sharpness of Zapolsky's inequality for quasi-states and Poisson brackets. Electronic Research Announcements, 2011, 18: 61-68. doi: 10.3934/era.2011.18.61

[8]

François Gay-Balmaz, Cesare Tronci, Cornelia Vizman. Geometric dynamics on the automorphism group of principal bundles: Geodesic flows, dual pairs and chromomorphism groups. Journal of Geometric Mechanics, 2013, 5 (1) : 39-84. doi: 10.3934/jgm.2013.5.39

[9]

Yvette Kosmann-Schwarzbach. Dirac pairs. Journal of Geometric Mechanics, 2012, 4 (2) : 165-180. doi: 10.3934/jgm.2012.4.165

[10]

V. Balaji, P. Barik, D. S. Nagaraj. On degenerations of moduli of Hitchin pairs. Electronic Research Announcements, 2013, 20: 103-108. doi: 10.3934/era.2013.20.105

[11]

Kevin Kuo, Phong Luu, Duy Nguyen, Eric Perkerson, Katherine Thompson, Qing Zhang. Pairs trading: An optimal selling rule. Mathematical Control & Related Fields, 2015, 5 (3) : 489-499. doi: 10.3934/mcrf.2015.5.489

[12]

R.D.S. Oliveira, F. Tari. On pairs of differential $1$-forms in the plane. Discrete & Continuous Dynamical Systems - A, 2000, 6 (3) : 519-536. doi: 10.3934/dcds.2000.6.519

[13]

Menglu Feng, Mei Choi Chiu, Hoi Ying Wong. Pairs trading with illiquidity and position limits. Journal of Industrial & Management Optimization, 2017, 13 (5) : 1-19. doi: 10.3934/jimo.2019090

[14]

Giulia Cavagnari, Antonio Marigonda. Measure-theoretic Lie brackets for nonsmooth vector fields. Discrete & Continuous Dynamical Systems - S, 2018, 11 (5) : 845-864. doi: 10.3934/dcdss.2018052

[15]

S. A. Krat. On pairs of metrics invariant under a cocompact action of a group. Electronic Research Announcements, 2001, 7: 79-86.

[16]

Jorge Sotomayor, Michail Zhitomirskii. On pairs of foliations defined by vector fields in the plane. Discrete & Continuous Dynamical Systems - A, 2000, 6 (3) : 741-749. doi: 10.3934/dcds.2000.6.741

[17]

Robert L. Griess, Jr. and Ching Hung Lam. Rootless pairs of $EE_8$-lattices. Electronic Research Announcements, 2008, 15: 52-61. doi: 10.3934/era.2008.15.52

[18]

Adriano Regis Rodrigues, César Castilho, Jair Koiller. Vortex pairs on a triaxial ellipsoid and Kimura's conjecture. Journal of Geometric Mechanics, 2018, 10 (2) : 189-208. doi: 10.3934/jgm.2018007

[19]

Gelasio Salaza, Edgardo Ugalde, Jesús Urías. Master--slave synchronization of affine cellular automaton pairs. Discrete & Continuous Dynamical Systems - A, 2005, 13 (2) : 491-502. doi: 10.3934/dcds.2005.13.491

[20]

M. P. de Oliveira. On 3-graded Lie algebras, Jordan pairs and the canonical kernel function. Electronic Research Announcements, 2003, 9: 142-151.

2018 Impact Factor: 0.525

Metrics

  • PDF downloads (10)
  • HTML views (0)
  • Cited by (3)

Other articles
by authors

[Back to Top]